# SDR YENA2022110701094

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 03287
- Aircraft time: 55,351 hours, 19,931 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1280, FLL-DCA. 'DURING TOP OF DESCENT A STRONG ELECTRIC TYPE SMELL PICK UP ON ALL AIRCRAFT. ESPECIALLY STRONGER ROWS 17 AND 18 PER INFLIGHT; ACCOMPLISHED AMM 05-50-00-810-831-A INSPECTION TO IDENTIFY THE CAUSE OF THE CABIN ODOR REPORTED. FOUND A HINT OF SMELL AT THE REPORTED LOCATION ROWS 17 AND 18. INSPECTED ALL AVIONICS COMPARTMENTS AND NO ODOR WAS PRESENT. FOUND VIASAT SERVER FAULTED ON 80 VU RACK WITH FAULT LIGHT ILLUMINATED BUT NO ODOR. PLACED LIVE TV ON NEF (ALL) AND VIASAT IFC (FLYFI) ENTIRE SYSTEM. CW INFO NOTICE 2017-T015 SEC A, TYPE 10 FAULT PER TSM 05-50-00-810-085-B + D. INSP 24-00-00-810-823A. OK FOR SERVICE.'
